# SDR ABXR201710090070

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 99,657 hours, 27,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 368530095433201
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Part time: 99,657 hours, 27,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOOR BEAM SUPPORT FITTING CRACKED AT STA 1065 LBL 12.
